# SDR AU000955

- Difficulty date: August 24, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW16511
- Condition: Spalled
- Location: Engine
- Part time: 302 cycles
- Component: Engine, Lyc, O320H2AD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBES AND ASSOCIATED LIFTERS SPALLED, PITTED, AND WORN.  (X)
